# SDR TWAA0012404

- Difficulty date: August 6, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 2,396 hours, 1,328 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: CM387
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR EXTENSION THE RT LANDING GEAR DOWN LIGHT FAILED TO ILLUMINATE.  VISUALLY CHECKED GEAR DOWN AND DIVERTED FROM LGA TO JFK FOR LANDING.  REPLACED LAMP.  NO CHECK-C.
